Alert archive / Florida / Rip Current Statements in 2019

Rip Current Statement 20, NWS Mobile, AL

May 7, 2019Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this rip current statement at May 7, 2019, 10:48 AM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at May 8, 2019, 6:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 7, 2019, 10:48 AM CDT (15:48 UTC)
In effect from
May 8, 2019, 6:00 AM CDT
Expired
May 12, 2019, 1:00 PM CDT
In force
4 days
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 3.8 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 73 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
73 J/kg
Mixed-layer CIN
-395 J/kg
Mixed-layer LCL
1085 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

896 
WHUS44 KMOB 071548 AAA
CFWMOB

Coastal Hazard Message...UPDATED
National Weather Service Mobile AL
1048 AM CDT Tue May 7 2019

ALZ265-266-FLZ202-204-206-080000-
/O.CAN.KMOB.RP.S.0019.000000T0000Z-190510T0000Z/
/O.NEW.KMOB.RP.S.0020.190508T1100Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1048 AM CDT Tue May 7 2019

...THE HIGH RIP CURRENT RISK HAS BEEN CANCELLED FOR TODAY AND
TONIGHT...

...HIGH RIP CURRENT RISK IS NOW IN EFFECT FROM WEDNESDAY MORNING 
THROUGH LATE THURSDAY NIGHT...

The National Weather Service in Mobile has issued a High Rip
Current Risk, which is in effect from Wednesday morning through
late Thursday night. 

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers... 

* IMPACTS...Frequent life-threatening rip currents are expected.
  The surf is dangerous for all levels of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard. 
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
13 follow-up statements
421 
WHUS44 KMOB 071553 CCA 
CFWMOB

Coastal Hazard Message...CORRECTED
National Weather Service Mobile AL
1053 AM CDT Tue May 7 2019

ALZ265-266-FLZ202-204-206-080000-
/O.CAN.KMOB.RP.S.0019.000000T0000Z-190510T0000Z/
/O.COR.KMOB.RP.S.0020.190508T1100Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1053 AM CDT Tue May 7 2019

...THE HIGH RIP CURRENT RISK HAS BEEN CANCELLED FOR TODAY AND
TONIGHT...

...HIGH RIP CURRENT RISK IS NOW IN EFFECT FROM WEDNESDAY MORNING 
THROUGH LATE THURSDAY NIGHT...

The National Weather Service in Mobile has issued a High Rip
Current Risk, which is in effect from Wednesday morning through
late Thursday night. 

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected.
  The surf is dangerous for all levels of swimmers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.  Rip currents are life-
threatening to anyone entering the surf.  Swim near a lifeguard. 
If caught in a rip current remain calm.  Don't fight the current.
Swim in a direction following the shoreline.  If unable to
escape, face the shore and call or wave for help.  If tired,
float or tread water until out of the rip current.

&&

$$
886 
WHUS44 KMOB 072319
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
619 PM CDT Tue May 7 2019

ALZ265-266-FLZ202-204-206-080730-
/O.CON.KMOB.RP.S.0020.190508T1100Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
619 PM CDT Tue May 7 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM CDT
WEDNESDAY THROUGH LATE THURSDAY NIGHT...

The National Weather Service in Mobile has issued a High Rip
Current Risk, which is in effect from Wednesday morning through
late Thursday night.

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life- 
threatening to anyone entering the surf. Swim near a lifeguard. If
caught in a rip current remain calm. Don't fight the current. 
Swim in a direction following the shoreline. If unable to escape, 
face the shore and call or wave for help. If tired, float or tread
water until out of the rip current.

&&

$$
293 
WHUS44 KMOB 080736
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
236 AM CDT Wed May 8 2019

ALZ265-266-FLZ202-204-206-082000-
/O.CON.KMOB.RP.S.0020.190508T1100Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
236 AM CDT Wed May 8 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM CDT THIS
MORNING THROUGH LATE THURSDAY NIGHT...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
341 
WHUS44 KMOB 081605
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1105 AM CDT Wed May 8 2019

ALZ265-266-FLZ202-204-206-090300-
/O.CON.KMOB.RP.S.0020.000000T0000Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1105 AM CDT Wed May 8 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
082 
WHUS44 KMOB 090241
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
941 PM CDT Wed May 8 2019

ALZ265-266-FLZ202-204-206-091045-
/O.CON.KMOB.RP.S.0020.000000T0000Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
941 PM CDT Wed May 8 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE THURSDAY
NIGHT...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
725 
WHUS44 KMOB 091031 AAA
CFWMOB

Coastal Hazard Message...UPDATED
National Weather Service Mobile AL
531 AM CDT Thu May 9 2019

ALZ265-266-FLZ202-204-206-092000-
/O.CON.KMOB.RP.S.0020.000000T0000Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
531 AM CDT Thu May 9 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
080 
WHUS44 KMOB 091752
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
1252 PM CDT Thu May 9 2019

ALZ265-266-FLZ202-204-206-101100-
/O.CON.KMOB.RP.S.0020.000000T0000Z-190510T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
1252 PM CDT Thu May 9 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
713 
WHUS44 KMOB 101016
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
516 AM CDT Fri May 10 2019

ALZ265-266-FLZ202-204-206-101500-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-190510T1500Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
516 AM CDT Fri May 10 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
293 
WHUS44 KMOB 101417
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
917 AM CDT Fri May 10 2019

ALZ265-266-FLZ202-204-206-111100-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-190511T1100Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
917 AM CDT Fri May 10 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
228 
WHUS44 KMOB 111031
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
531 AM CDT Sat May 11 2019

ALZ265-266-FLZ202-204-206-111845-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-190512T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
531 AM CDT Sat May 11 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
963 
WHUS44 KMOB 111812
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
112 PM CDT Sat May 11 2019

ALZ265-266-FLZ202-204-206-120215-
/O.CON.KMOB.RP.S.0020.000000T0000Z-190512T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
112 PM CDT Sat May 11 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
989 
WHUS44 KMOB 120127
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
827 PM CDT Sat May 11 2019

ALZ265-266-FLZ202-204-206-120930-
/O.CON.KMOB.RP.S.0020.000000T0000Z-190512T1200Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
827 PM CDT Sat May 11 2019

...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 7 AM CDT
SUNDAY...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$
526 
WHUS44 KMOB 120920
CFWMOB

Coastal Hazard Message
National Weather Service Mobile AL
420 AM CDT Sun May 12 2019

ALZ265-266-FLZ202-204-206-121730-
/O.EXT.KMOB.RP.S.0020.000000T0000Z-190512T1800Z/
Mobile Coastal-Baldwin Coastal-Escambia Coastal-
Santa Rosa Coastal-Okaloosa Coastal-
420 AM CDT Sun May 12 2019

...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHERE...Gulf beaches of Alabama and Northwest Florida.

* IMPACTS...Frequent life-threatening rip currents are expected. 
  The surf is dangerous for all levels of swimmers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Rip currents are life-
threatening to anyone entering the surf. Swim near a lifeguard.
If caught in a rip current remain calm. Don't fight the current.
Swim in a direction following the shoreline. If unable to escape,
face the shore and call or wave for help. If tired, float or
tread water until out of the rip current.

&&

$$

What forecasters said that day

The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at May 7, 6:42 AM CDT, 4 hours 6 minutes earlier.

Area forecast discussion, May 7, 6:42 AM CDT, 4 hours 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
642 AM CDT Tue May 7 2019

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
12Z issuance...VFR conditions through 08.12z. Expect increasing
to mid to high clouds later today through tonight. Winds will be
light and variable early today becoming southeast to south at 5 to
10 knots this afternoon through early this evening, then light
and variable late this evening through 08.12z. 32/ee

&&

.PREV DISCUSSION... /issued 541 AM CDT Tue May 7 2019/

DISCUSSION...See updated information for land areas below.

UPDATE...With increased swell period and height offshore
combined with a high tidal range and a better onshore flow for
the remainder of the week there is now a high risk for rip
currents along the Gulf beaches of AL and NWFL through Thu
evening. 32/ee

PREV DISCUSSION... /issued 455 AM CDT Tue May 7 2019/

NEAR TERM /Now Through Tuesday night/...Upper ridge of high pressure
over the north central gulf states this morning will begin to
shift east of the forecast area today in response to a developing
short wave trof tracking eastward from the lower Rockies to the
central Plains states in the near term period. Near the surface
high pressure centered along the mid Atlantic coast stretching sw
to the north central gulf coast will shift eastward to the western
Atlantic and se States through tonight in response to the upper
system to the west shifting east. With this pattern expect a
better southerly flow near the surface by this afternoon leading
to better moisture return in the boundary layer through tonight.
As a result expect better mid to low cloudiness by late this
afternoon and tonight with a better chance for patchy fog
overnight and early Wed morning. With continued subsidence in the
boundary layer on the back side of the upper ridge through this
afternoon daytime temps will be 6 to 8 degrees above seasonal
norms with sfc dewpt temps climbing into the 60s for most of the
forecast area by late this afternoon. As a result expect a warmer
day today compared to yesterday with humidity levels beginning to
climb by mid afternoon.

Highs today will range from the upper 80s to lower 90s for most
inland areas and the upper 70s to middle 80s along the immediate
coast. Lows tonight will range from the lower to middle 60s for most
inland areas and the upper 60s to lower 70s along the immediate
coast. 32/ee

SHORT TERM /Wednesday Through Thursday night/...A persistent
light to occasionally moderate south to southeast wind flow will
continue through the short term period as a surface ridge of high
pressure remains across the southeast states and northeastern
Gulf of Mexico. An area of surface low pressure centered in the
vicinity of the TX/OK panhandles early Wednesday will lift to the
Great Lakes area by Thursday night with a trailing cold front
extending just east of the Mississippi River southwestward into
LA. This will result in a gradual increase in moisture through
the short term period.

Meanwhile, weak upper level ridging over the southeastern states
early in the short term period will weaken as upper flow becomes
more southwesterly as a broad longwave trof digs over the central
part of the country. The mostly dry weather pattern will continue
through Wednesday with the exception of a few isolated showers,
but rain chances begin to increase by Thursday. As the
aforementioned surface low pressure area lifts northeast toward
the Great Lakes the associated cold front will approach the
region from the northwest Thursday and Thursday night, but stall
before reaching the forecast area. A series of upper level
shortwaves will pass over the region Thursday and Thursday night
as well. This pattern will give us a better chance of showers and
thunderstorms on Thursday, especially northwest of a line from
Wiggins, MS to Butler AL.

While dynamics across our area will not be particularly impressive
on Thursday, moderate instability could result in a few strong to
marginally severe thunderstorms over the western half of the
forecast area, mainly from Choctaw county AL and over our interior
southeast MS counties.

Continued very warm and muggy daytime temperatures, but cooling
slightly on Thursday with more abundant cloud cover and rain
coverage. Highs primarily in the 80s each day. Overnight lows
during the short term period in the mid to upper 60s over
interior areas and low to mid 70s closer to the coast. 12/DS

LONG TERM /Friday Through Monday/...A moist west to southwest
flow aloft will prevail across our region into the early part of
next week. This pattern, along with a persistent moist southerly
low level flow and a weak surface boundary remaining just
northwest of the forecast area will support keeping scattered to
numerous showers and storms in the forecast each day through the
end of the long term, with heavy rain possible. 12/DS

MARINE...A light onshore flow redevelops later today and tonight
then slowly builds through Thu in response to high pressure shifting
east combined with an upper level system and weak cold front slowly
approaching from the west. As the upper system nears from the west
rain chances increase with scattered to occasional numerous showers
and thunderstorms moving east over the marine area Fri through Sun.
The weak cold front will eventually move off the coast by early next
week leading to a light northeast flow Mon night through early Tues.
32/ee

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday evening for ALZ265-266.

FL...High Rip Current Risk through Thursday evening for FLZ202-204-
     206.

MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 7, 5:22 AM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
522 AM CDT Tue May 7 2019

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-081030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
522 AM CDT Tue May 7 2019

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

There is a high risk for rip currents along the gulf beaches of
Alabama and Northwest Florida through tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

There is a high risk for rip currents along the Gulf beaches of
Alabama and Northwest Florida through Thursday evening.

Showers and thunderstorms will become better developed Thursday
through Sunday. A few strong to severe thunderstorms will be
possible on Thursday.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Monday.

GMZ630>636-650-655-670-675-081030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
522 AM CDT Tue May 7 2019

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Showers and thunderstorms will become better developed Thursday
through Sunday. A few strong to severe thunderstorms will be
possible on Thursday.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 5:04 AM CDTRip Current StatementMOBBaldwin, Mobile6 hr

Nearby

Rip Current Statements in Florida, 2019Rip Current Statements in Alabama, 2019Every rip current statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.